HGH causing headaches?

LaserGoPewPew

LaserGoPewPew

Active member
Awards
2
  • Established
  • First Up Vote
Has anyone experienced this?

I am injecting in the morning (fast) and trying not to eat until noon.

For some reason I feel hungover in the morning. Head aching and just a foggy hungover feeling. Very thirsty as well.

I have no proof the GH is causing this but all of this began when I started the primo/low test/GH protocol
 
LaserGoPewPew

LaserGoPewPew

Active member
Awards
2
  • Established
  • First Up Vote
Are you doing fasted cardio? Have you checked your blood sugar?
No fasted anything

No cardio

Have not checked BS. It only happens in the morning when i wake so i am assuming its something happening at night, which i thought was odd. I inject just before my morning shower before work and i have no issues with BS, feeling weak, thirst, or headaches during my daily routine
 
MadStax

MadStax

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
It sounds like low blood sugar or dehydration. How bad are your night sweats? Are you waking up or sleeping straight through? If you wake up, try drinking a glass of water in the middle of the night and an extra one right before bed. Also, add some good slow carbs and a bit of fat right before bed.
 
LaserGoPewPew

LaserGoPewPew

Active member
Awards
2
  • Established
  • First Up Vote
It sounds like low blood sugar or dehydration. How bad are your night sweats? Are you waking up or sleeping straight through? If you wake up, try drinking a glass of water in the middle of the night and an extra one right before bed. Also, add some good slow carbs and a bit of fat right before bed.
i have had some restless night for sure but no night sweats per se

also, i have two cases of pedialyte that i have been drinking throughout the day (50/50 with water) to see if that helps ... i think it has improved the situation some

any idea why this would happen? I can feel a dramatic difference if i inject 20 units vs 30 units on the insulin syringe ..

I didn't "ramp up" when i began taking GH so maybe i took too much out of the gate

I have not had any sides like lethargy or issues with my hands or bloating... which i thought was weird
 
MadStax

MadStax

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
Try leaving a glass of water next to the bed and drinking it if you wake up. The carbs and fat will help keep your blood sugar up overnight so your body can do a proper release in the morning.

As for the dosage, I assume that is 4 vs 6 iu? That's a big difference and you definitely should feel some sides at 6 iu. It does take a bit for them to develop though. When did you start the cycle?
 

Similar threads


Top